Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Used cortizone cream to get rid of red rash. Reason for leakage after bowel movement?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
Hi Trying to find out why there is leakage after a bowel movement It Burns and is very red and uncomfortable. I thought it may be bile leakage???? I have to use a cortizone cream to get rid of red rash
Posted Mon, 18 Mar 2013 in Digestion and Bowels
Answered by Dr. Charles S Narasi 49 minutes later
Your history states that you had been diagnosed with "Crohn's ".
You say it has been inactive. Unfortunately , there is no cure for
this, but with effective Biologicals and immune modulator drugs
this can be controlled or keep it in remission. Crohn's is very well
known for recurrence.
Your decription of seapage after a bowel movement indicates that
you have developed a fistula. A small communication between the
bowel lumen and the skin outside. The discharge is what is causing
the rash. Cortisone cream can help the skin temporarily but does
not cure the fistula.
I am afraid that you have recurrent Crohn's and a possible fistula.
Please see your doctor and get a referral for a colo-rectal surgeon
or a gastroenterologist as soon as possible.
I wish you the very best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor